# SDR CA111017008

- Difficulty date: October 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 6,117 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8978012
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REMOVED FOR SCHEDULED MX AND THE FCU P3 AREA WAS INSPECTED FOR CORROSION. HEAVY CORROSION WAS FOUND IN THE CAP, PISTON AND BORE.  PISTON RING SHAVING WERE ALSO FOUND.  COATING DELAMINATION FROM THE PISTON SUPPORT COIL WAS ALSO OBSERVED.  THE COATING FEELS LIKE A PLASTIC MATERIAL.  MOISTURE BUILDUP WAS ALSO NOTED IN THIS AREA.
